On the cone structure at infinity of Ricci flat manifolds with Euclidean volume growth and quadratic curvature decay

Jeff Cheeger, Gang Tian

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)493-571
Number of pages79
JournalInventiones Mathematicae
Volume118
Issue number1
DOIs
StatePublished - Dec 1994

Fingerprint

Volume Growth
Flat Manifold
Euclidean
Cone
Curvature
Infinity
Decay

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the cone structure at infinity of Ricci flat manifolds with Euclidean volume growth and quadratic curvature decay. / Cheeger, Jeff; Tian, Gang.

In: Inventiones Mathematicae, Vol. 118, No. 1, 12.1994, p. 493-571.

Research output: Contribution to journalArticle

@article{6240f992e97e461abf733619a1e6950f,
title = "On the cone structure at infinity of Ricci flat manifolds with Euclidean volume growth and quadratic curvature decay",
author = "Jeff Cheeger and Gang Tian",
year = "1994",
month = "12",
doi = "10.1007/BF01231543",
language = "English (US)",
volume = "118",
pages = "493--571",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - On the cone structure at infinity of Ricci flat manifolds with Euclidean volume growth and quadratic curvature decay

AU - Cheeger, Jeff

AU - Tian, Gang

PY - 1994/12

Y1 - 1994/12

UR - http://www.scopus.com/inward/record.url?scp=34249766318&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249766318&partnerID=8YFLogxK

U2 - 10.1007/BF01231543

DO - 10.1007/BF01231543

M3 - Article

VL - 118

SP - 493

EP - 571

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 1

ER -